Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Taken Ovral G by mistake, planning to get pregnant. Periods started. Possible to get pregnant?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
I have mistakenly taken overal G for last 2-3 yrs, and now planning to become pegnant. My periods has started 2 days before. i think that i'll stop the medicine from this cycle. Is it possible for me to become pregnant . I am scraed since some people said me that i will neve be pregnant since i ahve taken the medicine for such a long time. please confirm
Posted Tue, 11 Sep 2012 in Pregnancy
Answered by Dr. Sree Gouri SR 1 hour later

Thanks for the query.

Ovral-G is combined oral contraceptive pill which is used for contraceptive purpose and also in treatment of many menstrual disorders,
it is not true that because of using these pills for 3 years you can never become pregnant,
three years period is not too long period for pills in general,
the pills will prevent pregnancy till you use them, during that time there will be suspension of ovulation,
after stopping the pills the ovulation will return, it may take few weeks to months.
once the ovulation returns you can conceive,
so around the middle of the month you track your ovulation with cervical mucus method or better by ovulation kit and plan intercourse around that time which will increase the chances of fertility.
you may have to repeat it for 2 to 3 months if the returning of ovulation delays.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor